# SDR AALA20141007004

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 6,514 hours, 2,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AROUND ONE FASTENER AT STATION 910 BELOW STRINGER 25 LT.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-10-02 & INSTALLED ONE FASTENER IAW SRM 51-40-02 & EA B737-53-036873.
